# SDR AALA202108172733

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 55,285 hours, 27,437 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL AT 50 KIAS : CAPTAINS AIR SPEED INDICATOR SHOWED ZERO. FIRST OFFICERS SHOWED 50 KIAS. MULTIPLE ECAM MESSAGES DISPLAYED. TWO OF THEM WERE AUTO PILOT OFF AND AUTO THRUST OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
